Lamictal Overdose

The effect of the Lamictal overdose depends on the Lamictal dosage and in case it was combined with alcohol, other medications, or street drugs.

Some commonly symptoms of an overdose of Lamictal may be:

- blurred vision

- coordination problems

- feeling light-headed

- increased seizures

- Involuntary eye movements

- unconsciousness or coma

- arrhythmia

- fainting

- loss of life.

A substantial overdose of Lamictal can be fatal. Seek medical treatment urgently if you suspect an overdose.

If the overdose was recent, the doctor may give certain medicines or "pump the stomach". in some situations dialysis can help.

The treatment options for a Lamictal overdose can include:

- Fluids through an intravenous line

- Medications to control seizures

- Other treatments based on complications that occur.

You have to seek emergency medical attention if you have used too much of this medicine.